# SDR AALA201711249006

- Difficulty date: November 22, 2017
- Submitted: November 24, 2017
- Operation: Air carrier
- Aircraft: N133AN
- Make and model: Airbus A321-231
- Aircraft serial: 6482
- Aircraft time: 9,899 hours, 2,844 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY OPS CYLINDER PRESSURE LOW. CHARGED L2 DOOR EMERGENCY OPS CYLINDER IAW AMM 52-10-00.
